# SDR MASA200500657

- Difficulty date: August 19, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N37218
- Make and model: Cndair CL6002B19
- Aircraft serial: 7218
- Aircraft time: 19,848 hours, 14,797 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Failed
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 6239 COS.  DIVERTED TO DEN FOR DUAL PACK FAILURE.  MX SWAPPED OVER TEMP SWITCH FROM THE NR 1 PACK TO THE NR 2 PACK AND RESTORED THE NR 2 PACK.  OPS CHECKED GOOD.
